# SDR AU000907

- Difficulty date: September 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Amtr MK1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 6409231
- Condition: Disconnected
- Location: Landing Gear Pos
- Part time: 101 cycles
- Component: Landing Gear Pos, Amtrnc, LANCAIR320
- Stage of operation: DE
- How discovered: C
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOWNLOCK MICROSWITCH WIRE SPADE CONNECTOR DISCONNECTED FROM SWITCH LUG.  (X)
